# SDR CALA2024082900510

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 117,285 hours, 12,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 2L O/H FWD (M33096) BATTERY AND EMER PWR SUPPLY FND TEST FAIL TRANSFER REF NON - ROUTINE WO.3687066 AND ORIG BY V898561 DR 2L O/H FWD (M33096) BATTERY AND EMER PWR SUPPLY REPLACED AND TESTED NORMAL IAW AMM33-51-06 WORK ACCOMP BY MECH V926672 AND INSP BY V924743 IDT APPROVED BY HX150673
